# SDR CALA2019051300750

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 64,319 hours, 23,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FWD CARGO DOOR SKIN 22.5 IN. FROM TOP EDGE AND 22. 5 IN. FROM AFT EDGE TO BE OUT OF LIMITS REF SRM 52-30-01. INSTALLED REPAIR PER ECRA5230-02091 ELB/DIP TO ACCOMPLISH INSPEC TION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTA L AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 4 4,000 CYCLES FOR THE INSPECTION REQUIREMENTS. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES.PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 CYCLES FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIRED OF FWD CARGO DOOR EXTERIOR SKIN PER EC/RA 5230-02091 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
